# SDR DALA2020050502349

- Difficulty date: April 18, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRUING H CHECK AT VQQ WHILE PERFORMING AD 2018-16-05 INSPECTION PER EM5720-01100-0101A FOUND CRACK WING UPPER SURFACE LH FWD DRAG FITTING HOLE LOCATION #2, AFTER OVERSIZING HOLE TO PER EM 5750-01100-0101A, THE HOLE STILL SHOWS A CRACK IN THE WING SKIN AT #2 HOLE, REPAIR PER ERA 586380-14AD AMOC 20-118
